# SDR UPS97224873

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Damaged
- Location: Spoiler
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, A/C ROLLS NOTICEABLY TO THE LEFT WHEN SPEED BRAKES EXTENDED 15-20 DEGREES AT 250 KTS.  REPLACED SPOILER CABLE WSAZ AND RIGGED PER MM 27-61-31, OPS CKS GOOD.
